Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Remarks on Relational Theories of Motion

EARMAN, JOHN (1989) Remarks on Relational Theories of Motion. Canadian Journal of Philosophy, 19 (1). 83 - 87. ISSN 0045-5091

[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)

Share

Citation/Export:
Social Networking:
Share |

Details

Item Type: Article
Status: Published
Creators/Authors:
CreatorsEmailPitt UsernameORCID
EARMAN, JOHNjearman@pitt.eduJEARMAN
Centers: University Centers > Center for Philosophy of Science
Date: January 1989
Date Type: Publication
Access Restriction: No restriction; Release the ETD for access worldwide immediately.
Journal or Publication Title: Canadian Journal of Philosophy
Volume: 19
Number: 1
Page Range: 83 - 87
DOI or Unique Handle: 10.1080/00455091.1989.10716468
Institution: University of Pittsburgh
Schools and Programs: Dietrich School of Arts and Sciences > History and Philosophy of Science
Refereed: Yes
ISSN: 0045-5091
Date Deposited: 20 Jul 2012 03:28
Last Modified: 04 Nov 2017 05:57
URI: http://d-scholarship.pitt.edu/id/eprint/12975

Metrics

Monthly Views for the past 3 years

Plum Analytics

Altmetric.com


Actions (login required)

View Item View Item